MathSciNet Relay Station
MathSciNet bibliographic data
MR671036 (84a:60027) 60E05 (60K05)
Embrechts, Paul; Goldie, Charles M. On convolution tails. Stochastic Process. Appl. 13 (1982), no. 3, 263–278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement